Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Doc anxiety
    avatar
    bluerose90 posted:
    Okay.... So I started having a bad toothache yesterday and so in about an hour or so I have to go see a dentist. Seems that I've gotten myself a lovely cavity... Go figure...

    I have some issues with doctors in general, as I'm sure most of us do, so I'm currently trying to keep myself from freaking out about it. I guess I'm kind of just rambling and killing time before I have to leave. I seriously freak out with doctor's in general and it just shoots my anxiety up through the roof and puts me on edge.

    Hopefully when I get home tonight I'll work on the gorilla again and that will help me calm down. Just venting a little.

    Rose
    Where there is shadow, there is light.
    Reply
     
    avatar
    tnmist responded:
    Can you let the doctor know you have PTSD? I dissociate on purpose and then breakdown in the car afterwards...At least that was what has happened in the past, and that was before I even knew my real history, but that was how I coped. Tell him, if you want, that you need to know exactly what is going on at all times...Whatever you need to get through it. Remember you are paying them, so they are like your employee, ha. ((((hugs))))

    -Misty
     
    avatar
    bluerose90 replied to tnmist's response:
    Hey Misty,

    I didn't tell him about my PTSD, in part because I honestly didn't know how to explain it to him. When I get stressed it gets harder to translate things. Lol. I tend to dissociate when I'm in a situation like that with doctor's too... I did better than I thought I would but I'm exhausted now. I was tense the whole time and kept clenching my fists to try to keep myself from moving around too much or possibly... decking the doc.... Lol

    I'm just glad it's over now. I think I'm going to take the pain med he prescribed and just lay down for the night maybe it will help me sleep. Have a good night Misty, and thanks.
    ((((hugs))))
    Rose
    Where there is shadow, there is light.
     
    avatar
    tnmist replied to bluerose90's response:
    You took care of yourself and got through it. Good for you! Hope you sleep well.

    -Misty
     
    avatar
    bluerose90 replied to tnmist's response:
    Okay, so I was finally able to finish the gorilla this afternoon. Lol
    I couldn't paste a picture of it into a post so I made it my display picture for awhile. I think he turned out pretty good for my first attempt at making a gorilla.

    Rose
    Where there is shadow, there is light.
     
    avatar
    tnmist replied to bluerose90's response:
    Cool. It takes WebMD a little while to catch up with the display pics, so be patient and it will show up. Can't wait to see it. You have the hand of those emoticons...me, not so much. Will try another time.

    -Misty
     
    avatar
    tnmist replied to tnmist's response:
    er, maybe I meant, you got the hang of those emoticons...me, not so much....Something didn't translate between my brain and the keyboard, ha.

    -Misty
     
    avatar
    tnmist replied to tnmist's response:
    oh, Rose, that is really cute!!! How can I order one? Ha. It looks like a baby gorilla - and it's blue. Love it. You work really fast!! I'm very impressed. Inspires me to get back to work on my lion hook rug. Thanks so much for sharing.

    -Misty
     
    avatar
    bluerose90 replied to tnmist's response:
    Lol. I knew what you meant Misty.

    By the way for the emoticons I've just been copying the image from the yahoo link that SK posted. I'll put it up here again.

    http://messenger.yahoo.com/features/emoticons/

    He's does look kinda blue in the picture doesn't he? Lol. It must be the lighting or something. He's black and grey and kinda looks like Curious George. Lol I'd love to see your lion hook rug when you're finished with it! I've never done anything like that before. Now I'm off to make a baby blanket. Lol

    Rose
    Where there is shadow, there is light.
     
    avatar
    tnmist replied to bluerose90's response:
    Okay, black and gray...either way, he is just too cute.

    ....cool. They work here. (I was trying them elsewhere and didn't work as easily.) I may be thinking up something to say just to use some of them, ha. (nerd - me)

    -Misty
     
    avatar
    bluerose90 replied to tnmist's response:
    LOL!

    I love the nerd emote!!! It's totally me too! LOL

    Rose
    Where there is shadow, there is light.
     
    avatar
    slik_kitty replied to tnmist's response:
    here's a few more smilies i forgot about

    http://www.tipsandtutorials.net/yahoo-messenger-11-hiden-emoticons.html


    Spotlight: Member Stories

    Only three people in my life know my story and they don't even know a fraction of it truth be known. For the moment that's the way it has to b...More

    Helpful Tips

    Are you having posting problems?
    With all the posting/not posting problems, try these: 1. Copy your post/response BEFORE clicking on "post" 2. If the "can't post now" ... More
    Was this Helpful?
    5 of 7 found this helpful

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.